# SDR QXEA200301403

- Difficulty date: November 5, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 5,143 hours, 5,877 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 LOWER COWL, AFT CONE SUPPORT BRACKET CRACKED.  REPAIRED IAW RD8-4-71-016.
